Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Ayurvedic treatment for gall bladder stone removal. Drastic weight loss, tiredness, hair loss. Reason?

my wife aged 34 yrs has 3 to 4 gal bladder stones with the bigger one stone size 4mm.She is under ayurvedic treatement.she was weighing 80 kg in the month of july 12 which has drastially reduced to 55 kg now.I want to know why she is loosing so much weight.also she is getting tiredness and loss of hairs.And her blood counts are varieying.kindly suggest what check up should we go for. Thanks
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Mahesh and thanks for the query
The detail you have provided are very limited and we cannot go to nay diagnosis with this. But you need to consult you Medicine doctor and go for the complete check up. She need to be investigated for diseases like Tuberculosis, HIV and Hepatitis B. Other causes may be improved diet, lack of physical activity and mental health or stress. Your doctor can tell you better with the help of clinical examination and some investigations.
Best Wishes
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor